# SDR USAASB03075

- Difficulty date: June 9, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817387
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO PIT, CAPTAIN REPORTED THE AIRCRAFT ENCOUNTERED AN ASYMMETRICAL TRAILING EDGE FLAP INDICATION.  CREW DECLARED AN EMERGENCY, COMPLIED WITH EMERGENCY CHECKLIST AND EXECUTED A NO FLAPS LANDING.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT FLAP POSITION TRANSMITTER INOPERATIVE.  REMOVED AND REPLACED RIGHT FLAP POSITION TRANSMITTER PER MM TASK 27-58-12-404-006.  OPERATIONAL CHECK GOOD.  (M)
